Asymptotic stability in distribution of stochastic differential equations with Markovian switching

Chenggui Yuan, Xuerong Mao

Research output: Contribution to journalArticle

124 Citations (Scopus)

Abstract

Stability of stochastic differential equations with Markovian switching has recently been discussed by many authors, for example, Basak et al. (J. Math. Anal. Appl. 202 (1996) 604), Ji and Chizeck (IEEE Trans. Automat. Control 35 (1990) 777), Mariton (Jump Linear System in Automatic Control, Marcel Dekker, New York), Mao (Stochastic Process. Appl. 79 (1999) 45), Mao et al. (Bernoulli 6 (2000) 73) and Shaikhet (Theory Stochastic Process. 2 (1996) 180), to name a few. The aim of this paper is to study the asymptotic stability in distribution of nonlinear stochastic differential equations with Markovian switching. 

Original languageEnglish
Pages (from-to)277-291
Number of pages15
JournalStochastic Processes and their Applications
Volume103
Issue number2
DOIs
Publication statusPublished - 1 Feb 2003

Keywords

  • asymptotic stability in distribution
  • Brownian motion
  • generalized Itô's formula
  • Markov chain

Fingerprint Dive into the research topics of 'Asymptotic stability in distribution of stochastic differential equations with Markovian switching'. Together they form a unique fingerprint.

Cite this